Alert archive / Indiana / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 76, NWS Chicago, IL
NWS Chicago, IL issued this severe thunderstorm warning at Jun 14, 2017, 4:41 PM EDT for Benton County, Jasper County, Newton County, Indiana. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2017, 4:41 PM EDT (20:41 UTC)
- Expired
- Jun 14, 2017, 5:45 PM EDT
- In force
- 64 min
- Issued by
- NWS Chicago, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Benton County, IN, Jasper County, IN, Newton County, IN
The radar
The Chicago radar (KLOT), 125 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 1:40 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.7 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 971 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 1054 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
725
WUUS53 KLOT 142041
SVRLOT
INC007-073-111-142145-
/O.NEW.KLOT.SV.W.0076.170614T2041Z-170614T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Chicago/Romeoville Il
341 PM CDT WED JUN 14 2017
The National Weather Service in Chicago has issued a
* Severe Thunderstorm Warning for...
Southeastern Newton County in northwestern Indiana...
Benton County in northwestern Indiana...
Southern Jasper County in northwestern Indiana...
* Until 445 PM CDT/545 PM EDT/
* At 341 PM CDT/441 PM EDT/, a severe thunderstorm was located near
Raub, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Fowler, Kentland, Dunnington, Atkinson, Perkins, Wadena, Lochiel,
Barce, Raub, Freeland Park, Remington, Oxford, Goodland, Boswell
and Earl Park.
Including the following interstate...
Indiana I-65 between mile markers 200 and 206.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 4084 8700 4084 8710 4056 8709 4054 8710
4051 8752 4073 8752 4089 8699
TIME...MOT...LOC 2041Z 234DEG 23KT 4069 8741
HAIL...1.00IN
WIND...60MPH
$$
KREIN2 follow-up statements
056
WWUS53 KLOT 142106
SVSLOT
Severe Weather Statement
National Weather Service Chicago/Romeoville Il
406 PM CDT WED JUN 14 2017
INC007-073-111-142145-
/O.CON.KLOT.SV.W.0076.000000T0000Z-170614T2145Z/
Newton IN-Benton IN-Jasper IN-
406 PM CDT WED JUN 14 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM
CDT/545 PM EDT/ FOR SOUTHEASTERN NEWTON...BENTON AND SOUTHERN JASPER
COUNTIES...
At 406 PM CDT/506 PM EDT/, a severe thunderstorm was located near
Goodland, or near Percy Junction, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Fowler, Kentland, Dunnington, Atkinson, Perkins, Wadena, Lochiel,
Barce, Raub, Freeland Park, Remington, Oxford, Goodland, Boswell and
Earl Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4084 8700 4084 8710 4056 8709 4054 8710
4051 8752 4073 8752 4089 8699
TIME...MOT...LOC 2106Z 234DEG 23KT 4079 8724
HAIL...1.00IN
WIND...60MPH
$$
KREIN008
WWUS53 KLOT 142142
SVSLOT
Severe Weather Statement
National Weather Service Chicago/Romeoville Il
442 PM CDT WED JUN 14 2017
INC007-073-111-142151-
/O.EXP.KLOT.SV.W.0076.000000T0000Z-170614T2145Z/
Newton IN-Benton IN-Jasper IN-
442 PM CDT WED JUN 14 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN NEWTON...BENTON
AND SOUTHERN JASPER COUNTIES WILL EXPIRE AT 445 PM CDT/545 PM EDT/...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However gusty winds and heavy rain are still
possible with this thunderstorm.
A severe thunderstorm watch remains in effect until 800 PM CDT/900 PM
EDT/ for northwestern Indiana.
LAT...LON 4084 8700 4084 8710 4056 8709 4054 8710
4051 8752 4073 8752 4089 8699
TIME...MOT...LOC 2141Z 234DEG 23KT 4091 8702
$$
KREINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 4:25 PM EDT, 16 minutes earlier.
Area forecast discussion, Jun 14, 4:25 PM EDT, 16 minutes before
Area Forecast Discussion National Weather Service Chicago/Romeoville, IL 325 PM CDT Wed Jun 14 2017 .MESOSCALE DISCUSSION... 302 PM CDT A multicell cluster of thunderstorms is still affecting parts of Lake County currently. These storms have a history of producing a few 60 mph wind reports and some large hail. These storms will start to move off shore within the next hour. Additionally, there is a complex of thunderstorms affecting Ford, Iroquois, and Kankakee counties. These storms have also produced quarter sized hail and gusty winds and will continue to move ENE into Indiana. Our focus shifts to the next round of storms which is affecting parts of eastern Iowa and Western Illinois. These storms are located in an environment with 3000-3500 J/kg of MLCAPE and 0-6 km shear 35-40 kts. These storms will likely be more organized than the multicell clusters that have affected our area this afternoon. Current short term model guidance has these storms moving in the western part of our CWA by 2100 UTC. These storms will continue to propagate ENE into the Chicago area by 2300-0000 UTC and then exit the CWA by 0100 UTC. The main risk for these thunderstorms will be damaging straight line winds, large hail, and heavy rainfall. aclayton && .SHORT TERM... 1020 AM CDT Still monitoring the high likelihood of thunderstorms across much of northern Illinois and northwest Indiana this afternoon into the evening, some of which will be capable of becoming strong/severe. In the near term, early morning upstream convection has since diminished, with any lingering development currently staying confined to eastern Iowa or far western Illinois. However, it has produced a well defined outflow boundary which had been progressing east southeast through north central Illinois but is now beginning to slow up. It's this remnant boundary along with upstream large scale ascent which will help drive an increase in thunderstorm activity as early as late morning or midday. Highly amplified upper level pattern with closed system over the northern Plains and southern Canada, will allow for upstream mid level energy to move overhead by midday/early afternoon and have timed this energy into the western CWA by the 17-18z. As this moves across the entire CWA today, should see convection blossom during this time especially along the remnant boundary. CIN is already eroding and will likely be gone over the next hour, with an uncapped environment of moderate/strong instability in place by late morning. Scattered strong to severe storms will be possible by midday area wide as this forcing/development continue to the east. Additional development is probable during this time over eastern Iowa and northwest Illinois along approaching mid level energy and MCV currently over central Iowa. This will support a broken line/multicell clusters to develop, likely pushing through portions of northern Illinois and northwest Indiana through mid to late afternoon. Main hazards expected today will be for damaging winds and large hail. Lack of deep layer shear will limit overall organization to development today, meaning could quickly get into a "messy" pattern of slow moving thunderstorms. However, the approaching MCV is a little concerning given that it could support a slight increase in shear across north central Illinois. If this were to occur, could not rule out an isolated tornado is this location. With the slow storm motion and high pwat axis shifting overhead, heavy downpours and localized flooding will also be a threat. Should see all convection diminish by early to mid evening. && .LONG TERM... 246 PM CDT Thursday through Wednesday... Not much time to look closely at this period with ongoing weather. Cool frontal boundary will be crossing the area early Thursday morning and be to the east by early afternoon. Higher res guidance wants to develop a lake breeze by early afternoon and develop some spotty convection amid growing instability. Forecast soundings do indicate some capping but it's not unreasonable to that some spotty showers/storms could develop. Will limit mentionable precip to the morning with the passage of the cool front. Will highlight a corridor of minimally higher pops around the periphery of Lake Michigan for the afternoon but keep them below slight pop level. High temps Thursday will still be quite warm with readings right around 90. By Thursday night the large scale flow becomes more zonal with a shortwave trough quickly moving eastward across the area into Friday. This will bring another chance for showers and thunderstorms. Cloud cover and slightly cooler low level air should allow for temps to be slightly cooler than Thursday. The flow will change little for Saturday resulting in additional chances for showers and storms. Medium range guidance is in good agreement on a more amplified upper trough developing into the Great Lakes into Sunday keeping chances for showers and storms but also bringing cooler air into the area. Differences remain in how this trough evolves and whether or not it hangs around but the beginning of the week looks to be quite a bit cooler. MDB && .AVIATION... For the 18Z TAFs... The main forecast concern today continues to center around the timing and coverage for thunderstorms to impact the terminals today and associated impacts. Scattered thunderstorms are developing across nrn-cntrl IL/IN, with a second, more organized area of thunderstorms over ern IA/swrn WI. There is a small gap between the 2 main areas of thunderstorms, so have updated the initial 12hrs of the forecast to reflect this thinking. Expect that the trends for storms to increase in coverage through the afternoon and into the evening. Have backed off on the idea of more thunder overnight as there should be a relatively well defined back edge to the thunder as the mid level impulse driving the wrn area of thunderstorms lifts to the northeast of the terminals, but there could still be some sct showers around through the evening. There is the potential for hail and strong wind gusts with thunderstorms. Mid level winds are relatively weak, so wind gusts associated with thunderstorms could be from variable directions. Downburst, divergent wind signatures have already been observed on radar imagery, so went with a vrbl wind direction for the tempo group for the initial round of more sct storms. With the second round of thunder being more organized, stronger winds gusts should tend to be more westerly. Brief mvfr/ifr vis is possible with stronger storms but, prevailing bases should be arnd 4kft. On the larger scale, the main sfc low is over scntrl Canada with an associated cold front extending through the upper Missouri Valley. The bulk of the tsra/shra will be along or ahead of this front. The cold front is expected to push across the region early tomorrow morning. Expect conditions to dry out with winds shifting to nwly. High pressure should build in relatively quickly behind the front, so winds should be wnwly arnd 10kt following the fropa. && .MARINE... 246 PM CDT High pressure will continue to be in place across the southeast U.S. while low pressure moves from the northern plains to Manitoba into Thursday. Southerly winds will prevail into the weekend with some fluctuation to southwest and the potential to become onshore Thursday afternoon. Low pressure is then expected to move across the upper Lakes Saturday night and Sunday bringing a period of stronger winds with it. The track is still not clear but it does look to pass over or to the northwest of Lake Michigan which complicates the wind direction forecast, though once the low passes a west to southwest flow should set up for Monday. Another low pressure system looks to affect the region mid next week. MDB && .LOT WATCHES/WARNINGS/ADVISORIES... IL...None. IN...None. LM...None. && VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSCHICAGO WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
Hazardous weather outlook, Jun 14, 1:16 PM EDT, 3 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
1216 PM CDT Wed Jun 14 2017
ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
151730-
Winnebago-Boone-McHenry-Lake Illinois-Ogle-Lee-De Kalb-Kane-
DuPage-Cook-La Salle-Kendall-Grundy-Will-Kankakee-Livingston-
Iroquois-Ford-Lake Indiana-Porter-Newton-Jasper-Benton-
1216 PM CDT Wed Jun 14 2017 /116 PM EDT Wed Jun 14 2017/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.
.DAY ONE...This Afternoon and Tonight.
WEATHER HAZARDS EXPECTED:
Elevated Thunderstorm Risk...with an associated:
Limited Tornado Risk.
Elevated Hail Risk...up to half dollar size.
Elevated Thunderstorm Wind Damage Risk...up to 65 MPH.
Elevated Flooding Risk. Limited Excessive Heat Risk.
DISCUSSION:
Thunderstorm development will continue through the afternoon.
Thunderstorms are likely to be scattered to numerous in coverage,
with a couple periods likely in the afternoon into evening. There is
fairly high uncertainty though on the precise evolution and thus the
coverage of a severe weather threat but development of clusters of
thunderstorms may be favored.
Those storms that do reach severe limits will be capable of
large hail, strong winds, and possible flooding. There is a limited risk
for an isolated tornado. Locations that received the heaviest rainfall
on Tuesday will have a particularly elevated risk of flooding if they
receive heavy rainfall today.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Thursday...
Limited Thunderstorm Risk.
Friday...
Limited Severe Thunderstorm Risk.
Saturday and Sunday...
Limited Thunderstorm Risk.
Tuesday...
Limited Thunderstorm Risk.
.SPOTTER INFORMATION STATEMENT...
Spotters will likely be needed this afternoon|.
GENERAL STORM MOTION OF THE DAY:
Moving to the east and northeast 30 to 35 mph.
&&
LMZ740>745-151730-
Winthrop Harbor to Wilmette Harbor-
Wilmette Harbor to Northerly Island-
Northerly Island to Calumet Harbor-Calumet Harbor to Gary-
Gary to Burns Harbor-Burns Harbor to Michigan City-
1216 PM CDT Wed Jun 14 2017
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.
.DAY ONE...This Afternoon and Tonight.
Elevated Thunderstorm Risk.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Thursday through Saturday...
Limited Thunderstorm Risk.
Sunday...
Limited Thunderstorm Risk.
Hazardous Conditions for Small Craft are likely.
Tuesday...
Limited Thunderstorm Risk.
&&
LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-151730-
Lake Michigan from Michigan City IN to St. Joseph MI 5 NM
offshore to Mid Lake-
Lake Michigan from Seul Choix Point to Rock Island Passage 5 NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and north of a line from Charlevoix MI to South
Fox Island 5 NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5 NM offshore to
Mid Lake-
Lake Michigan from Point Betsie to Manistee MI 5 NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5 NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5 NM offshore to
Mid Lake-
Lake Michigan from Sheboygan to Port Washington WI 5 NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5 NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5 NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5 NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5 NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor IL to Michigan City IN 5 NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5 NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5 NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5 NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5 NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5 NM offshore to Mid
Lake-
Lake Michigan from St. Joseph to South Haven MI 5 NM offshore to
Mid Lake-
1216 PM CDT Wed Jun 14 2017
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.
.DAY ONE...This Afternoon and Tonight.
Elevated Thunderstorm Risk, with some storms capable of wind
gusts
in excess of 35 knots.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
There is a chance of thunderstorms Thursday morning, then
periodic
chances Friday through early Sunday, before chances return again
Tuesday.
&&
MDB
Visit us at http://weather.gov/chicago
Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicagoIn the hours before
Local storm report, Jun 14, 3:00 PM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
200 PM CDT WED JUN 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG 4 SW WONDER LAKE 42.33N 88.41W
06/14/2017 MCHENRY IL EMERGENCY MNGR
MULTIPLE TREES DOWN NEAR WOODSTOCK AND WONDER LAKE. TREE
BLOCKING ROAD AT BANFORD AND QUEEN ANNE IN WOODSTOCK AND
ON THOMPSON NORTH OF ROUTE 120 IN WONDER LAKE.
&&
RCLocal storm report, Jun 14, 3:03 PM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
203 PM CDT WED JUN 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 PM HAIL WOODSTOCK 42.31N 88.44W
06/14/2017 E0.75 INCH MCHENRY IL TRAINED SPOTTER
DIME SIZED HAIL REPORTED A HALF MILE SOUTH OF ROUTE 14,
ON DEAN STREET.
&&
EPLocal storm report, Jun 14, 3:59 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
259 PM CDT WED JUN 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0254 PM TSTM WND DMG 5 SE FOX LAKE 42.37N 88.10W
06/14/2017 LAKE IL FIRE DEPT/RESCUE
REPORTS OF POWER LINES DOWN BEHIND MR. TS LIQUORS , 812
W. ROLLINS RD.
&&
AKLocal storm report, Jun 14, 4:08 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
308 PM CDT WED JUN 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL 1 N GILMAN 40.79N 88.00W
06/14/2017 E1.00 INCH IROQUOIS IL EMERGENCY MNGR
&&
JGREENLocal storm report, Jun 14, 4:11 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
311 PM CDT WED JUN 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL 1 SE GAGES LAKE 42.34N 87.96W
06/14/2017 E0.75 INCH LAKE IL TRAINED SPOTTER
DIME SIZE HAIL ALONG WITH TORRENTIAL RAINFALL AND
40-50MPH WIND GUSTS AT RT. 120 AND HUNT CLUB RD.
&&
AKLocal storm report, Jun 14, 4:18 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
318 PM CDT WED JUN 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM HAIL 5 N BUFFALO GROVE 42.24N 87.97W
06/14/2017 E1.00 INCH LAKE IL PUBLIC
&&
WWThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 1:15 AM EDT | Areal Flood Warning | LOT | Benton | 9 hr |
| Jun 14, 3:43 PM EDT | Severe Thunderstorm Warning | LOT | Jasper, Newton | 47 min |
| Jun 14, 4:16 PM EDT | Areal Flood Advisory | LOT | Benton, Jasper, Newton | 3 hr |
| Jun 14, 4:34 PM EDT | Severe Thunderstorm Warning | LOT | Jasper | 41 min |
| Jun 14, 6:13 PM EDT | Severe Thunderstorm Warning | LOT | Benton | 35 min |
| Jun 14, 7:16 PM EDT | Areal Flood Warning | LOT | Benton, Jasper, Newton | 6 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.